Go to content
UR Home

Publications by Gutiérrez, Martha

Up a level
Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item type | No Grouping
Jump to: 2009 | 2008 | 2007
Number of items: 4.


Kuipers, Jack, Waltner, Daniel, Gutiérrez, Martha and Richter, Klaus (2009) The semiclassical continuity equation for open chaotic systems. Nonlinearity 22 (8), pp. 1945-1964. Fulltext restricted.

Gutiérrez, Martha, Waltner, Daniel, Kuipers, Jack and Richter, Klaus (2009) Semiclassical theory for decay and fragmentation processes in chaotic quantum systems. Physical Review E (PRE) 79 (4), 046212.


Waltner, Daniel, Gutiérrez, Martha, Goussev, Arseni and Richter, Klaus (2008) Semiclassical Mechanism for the Quantum Decay in Open Chaotic Systems. Physical Review Letters (PRL) 101 (17), p. 174101.


Gutiérrez, Martha, Richter, Klaus, Sugita, Ayumu and Brack, Matthias (2007) Effect of pitchfork bifurcations on the spectral statistics of Hamiltonian systems. Journal of Physics A: Mathematical and Theoretical 40, pp. 1525-1543. Fulltext restricted.

This list was generated on Sat Feb 22 23:10:35 2020 CET.
  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons